RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1994 Volume 98, Number 2, Pages 248–265 (Mi tmf1976)

This article is cited in 2 papers

Reformulation of the Lax–Phillips approach in terms of stationary scattering theory

A. K. Motovilov

Saint-Petersburg State University

Abstract: The Lax–Phillips approach for the Schrödinger equation is reformulated in terms of $t$ and $s$-matrices from stationary scattering theory. New proofs of the incoming and outgoing subspaces orthogonality and analytic continuability of the resolvents on the non-physycal sheet are given. The obtained results are generated to the case of multichannel Hamiltonians for analytic continuation on the non-physical sheet which is connected with the physical one by crossing through the interval between lower thresholds.

Received: 03.12.1992


 English version:
Theoretical and Mathematical Physics, 1994, 98:2, 167–180

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025